# SDR ASOA201000553

- Difficulty date: April 13, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 28,928 hours, 25,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON CABIN OVERHEAD FWD SIDE COMES ON THEN GOES OUT AFTER ONE SECOND.  (RESOLVED ON W/O: 154036 TASKCARD: N/R-00005 )  R & R BATTERY AND BATTERY CHARGER IAW IAW AMM 33-51-05-04 AND 33-51-04-04, OPS CKS GOOD IAW 33-51-04-740-801/ ITEM: 1/ EMERGENCY BATTERY REPLACED IAW AMM 33-51-04-04 / ITEM: 2 / EMERGENCY BATTERY CHARGER REPLACED IAW AMM 33-51-05-04 / ITEM: 3 / EMERGENCY BATTERY AND CHARGER OPS CKS C/W IAW AMM 33-51-04-740-801.  (CLOSED)
